Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Heavy bleeding after hysteroscopy

i had a hysteroscopy 1 week ago i have been getting bad cramps since. 2day i have had mega cramps and have started flooding and getting clots. when i sit when i stand i have been flooding 2 sainitary towels and when i stand and walk the cramps get worse. when sitting if i put pressure on my stomach or side i get pains shoot down my legs. spoke 2 A nurse she said wait a couple of days and see how it goes but im worried, as most of the info i got said i should c someone but dont want to c someone and be wasting their time.
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  1014
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
Welcome to HealthcareMagic.
It is not wasting time of a Doctor you should be worried about , but the severity of your problem.If you have such heavy and severe bleeding , you should see your Gynecologist immediately.Please do not delay as you need medication to stop bleeding.
I hope you understand the necessity of condition and please visit your Gynecologist.
Take care
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor